# SDR AUS20031288

- Difficulty date: December 18, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 82970009199
- Condition: Unserviceable
- Location: Hyd System
- Part time: 5,110 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR HYDRAULIC UP' PIPE LEAKING.  INVESTIGATION FOUND A CRACK IN THE SIDEWALL OF THE PIPE LOCATED AT A BEND RADIUS. SUSPECT THE BEND RADIUS WAS DEFORMED DURING FIT AT  MANUFACTURE.
